Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Discrete applied mathematics")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4156

  • Page / 167
Export

Selection :

  • and

A simple branching scheme for vertex coloring problemsGUALANDI, Stefano; MALUCELLI, Federico.Discrete applied mathematics. 2012, Vol 160, Num 1-2, pp 192-196, issn 0166-218X, 5 p.Article

Bounds on the crossing resolution of complete geometric graphsDI GIACOMO, Emilio; DIDIMO, Walter; EADES, Peter et al.Discrete applied mathematics. 2012, Vol 160, Num 1-2, pp 132-139, issn 0166-218X, 8 p.Article

The Kirchhoff indices of join networksBENDITO, Enrique; CARMONA, Angeles; ENCINAS, Andres M et al.Discrete applied mathematics. 2012, Vol 160, Num 1-2, pp 24-37, issn 0166-218X, 14 p.Article

Total domination in inflated graphsHENNING, Michael A; KAZEMI, Adel P.Discrete applied mathematics. 2012, Vol 160, Num 1-2, pp 164-169, issn 0166-218X, 6 p.Article

(k, j)-coloring of sparse graphsBORODIN, O. V; IVANOVA, A. O; MONTASSIER, M et al.Discrete applied mathematics. 2011, Vol 159, Num 17, pp 1947-1953, issn 0166-218X, 7 p.Article

A fast algorithm for multiplying min-sum permutationsSAKAI, Yoshifumi.Discrete applied mathematics. 2011, Vol 159, Num 17, pp 2175-2183, issn 0166-218X, 9 p.Article

An integer L-shaped algorithm for the Dial-a-Ride Problem with stochastic customer delaysHEILPORN, Géraldine; CORDEAU, Jean-François; LAPORTE, Gilbert et al.Discrete applied mathematics. 2011, Vol 159, Num 9, pp 883-895, issn 0166-218X, 13 p.Article

An s―t connection problem with adaptabilityADJIASHVILI, David; ZENKLUSEN, Rico.Discrete applied mathematics. 2011, Vol 159, Num 8, pp 695-705, issn 0166-218X, 11 p.Article

Analysing local algorithms in location-aware quasi-unit-disk graphsHASSINEN, Marja; KAASINEN, Joel; KRANAKIS, Evangelos et al.Discrete applied mathematics. 2011, Vol 159, Num 15, pp 1566-1580, issn 0166-218X, 15 p.Article

Any 2-asummable bipartite function is weighted thresholdHERRANZ, Javier.Discrete applied mathematics. 2011, Vol 159, Num 11, pp 1079-1084, issn 0166-218X, 6 p.Article

Claw-free graphs with strongly perfect complements. Fractional and integral version. Part I. Basic graphsCHUDNOVSKY, Maria; RIES, Bernard; ZWOLS, Yori et al.Discrete applied mathematics. 2011, Vol 159, Num 17, pp 1971-1995, issn 0166-218X, 25 p.Article

Degree sequences and graphs with disjoint spanning treesLAI, Hong-Jian; YANTING LIANG; PING LI et al.Discrete applied mathematics. 2011, Vol 159, Num 14, pp 1447-1452, issn 0166-218X, 6 p.Article

Enumerating (2 + 2)-free posets by the number of minimal elements and other statisticsKITAEV, Sergey; REMMEL, Jeffrey.Discrete applied mathematics. 2011, Vol 159, Num 17, pp 2098-2108, issn 0166-218X, 11 p.Article

Equistable graphs, general partition graphs, triangle graphs, and graph productsMIKLAVIC, Stefko; MILANIC, Martin.Discrete applied mathematics. 2011, Vol 159, Num 11, pp 1148-1159, issn 0166-218X, 12 p.Article

Hamiltonian cycles passing through linear forests in k-ary n-cubesSHIYING WANG; YUXING YANG; JING LI et al.Discrete applied mathematics. 2011, Vol 159, Num 14, pp 1425-1435, issn 0166-218X, 11 p.Article

Hamiltonian index is NP-completeRYJACEK, Zdenek; WOEGINGER, Gerhard J; LIMING XIONG et al.Discrete applied mathematics. 2011, Vol 159, Num 4, pp 246-250, issn 0166-218X, 5 p.Article

Local condition for planar graphs of maximum degree 7 to be 8-totally colorableJENNHWA CHANG, Gerard; JIANFENG HOU; ROUSSEL, Nicolas et al.Discrete applied mathematics. 2011, Vol 159, Num 8, pp 760-768, issn 0166-218X, 9 p.Article

Nordhaus-Gaddum-type theorem for Wiener index of graphs when decomposing into three partsDAOBIN LI; WU, Baoyindureng; XUNUAN YANG et al.Discrete applied mathematics. 2011, Vol 159, Num 15, pp 1594-1600, issn 0166-218X, 7 p.Article

On a labeling problem in graphsCHANDRASEKARAN, R; DAWANDE, M; BAYSAN, M et al.Discrete applied mathematics. 2011, Vol 159, Num 8, pp 746-759, issn 0166-218X, 14 p.Article

On the b-chromatic number of regular graphsCABELLO, Sergio; JAKOVAC, Marko.Discrete applied mathematics. 2011, Vol 159, Num 13, pp 1303-1310, issn 0166-218X, 8 p.Article

On the b-coloring of P4-tidy graphsBETANCUR VELASQUEZ, Clara Ines; BONOMO, Flavia; KOCH, Ivo et al.Discrete applied mathematics. 2011, Vol 159, Num 1, pp 60-68, issn 0166-218X, 9 p.Article

On the behavior of the N+-operator under blocker dualityBIANCHI, Silvia M; ESCALANTE, Mariana S; NASINI, Graciela L et al.Discrete applied mathematics. 2011, Vol 159, Num 5, pp 396-399, issn 0166-218X, 4 p.Article

On the revised Szeged indexRUNDAN XING; BO ZHOU.Discrete applied mathematics. 2011, Vol 159, Num 1, pp 69-78, issn 0166-218X, 10 p.Article

Permuting operations on strings and their relation to prime numbersASVELD, Peter R. J.Discrete applied mathematics. 2011, Vol 159, Num 17, pp 1915-1932, issn 0166-218X, 18 p.Article

Properly colored paths and cyclesFUJITA, Shinya; MAGNANT, Colton.Discrete applied mathematics. 2011, Vol 159, Num 14, pp 1391-1397, issn 0166-218X, 7 p.Article

  • Page / 167